Alert archive / Illinois / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 129, NWS Lincoln, IL

July 10, 2017Christian County, Sangamon County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jul 10, 2017, 10:14 PM CDT for Christian County, Sangamon County, Illinois. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2017, 10:14 PM CDT (03:14 UTC)
Expired
Jul 10, 2017, 11:00 PM CDT
In force
46 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Christian County, IL, Sangamon County, IL

The radar

The Lincoln radar (KILX), 64 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 10:25 PM CDTTSTM WND DMGRochester, IL4 INCH DIAMETER TREE LIMB BLOWN DOWN
Jul 10, 10:30 PM CDTTSTM WND DMGStonington, ILLARGE TREE BRANCH BLOWN DOWN ON A GARAGE. NUMEROUS TREE LIMBS BLOWN DOWN IN YARD.
Jul 10, 10:40 PM CDTTSTM WND DMGRosamond, ILTREES BLOWN DOWN ON SEVERAL PROPERTIES IN ROSAMOND. AN AWNING BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.2 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2017-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2755 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2017-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2755 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1493 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
1.0
Supercell composite
14.2

Open this sounding in Storm Lab

The text

As transmitted.

095 
WUUS53 KILX 110314
SVRILX
ILC021-167-110400-
/O.NEW.KILX.SV.W.0129.170711T0314Z-170711T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
1014 PM CDT MON JUL 10 2017

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Christian County in central Illinois...
  Southeastern Sangamon County in central Illinois...

* Until 1100 PM CDT

* At 1014 PM CDT, severe thunderstorms were located along a line
  extending from near Mechanicsburg to near Rochester to near Loami,
  moving southeast at 45 mph.

  HAZARD...70 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Springfield, Taylorville, Chatham, Pana, Auburn, Rochester, Pawnee,
  Kincaid, Divernon, Assumption, Edinburg, Morrisonville, Stonington,
  Loami, Mechanicsburg, Bulpitt, Jeisyville, Thayer, Tovey and
  Dawson.

This includes the following highways...
 Interstate 55 between mile markers 77 and 90.
 Interstate 72 between mile markers 110 and 116.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3973 8960 3991 8945 3950 8902 3935 8902
      3935 8953 3952 8954 3952 8991 3968 8997
TIME...MOT...LOC 0314Z 326DEG 40KT 3979 8945 3968 8955 3963 8987 

HAIL...<.75IN
WIND...70MPH
 
$$

Bak
2 follow-up statements
922 
WWUS53 KILX 110346
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
1046 PM CDT MON JUL 10 2017

ILC167-110355-
/O.CAN.KILX.SV.W.0129.000000T0000Z-170711T0400Z/
Sangamon-
1046 PM CDT MON JUL 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SANGAMON COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3950 8902 3935 8902 3935 8953 3952 8954
      3972 8925
TIME...MOT...LOC 0345Z 310DEG 48KT 3952 8902 3941 8912 3936 8944 

$$

ILC021-110400-
/O.CON.KILX.SV.W.0129.000000T0000Z-170711T0400Z/
Christian-
1046 PM CDT MON JUL 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR CHRISTIAN COUNTY...

At 1045 PM CDT, severe thunderstorms were located along a line
extending from Assumption to near Pana to near Morrisonville, moving
southeast at 55 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Taylorville, Pana, Kincaid, Assumption, Morrisonville, Stonington,
Bulpitt, Jeisyville, Tovey, Rosamond, Owaneco, Palmer, Willeys,
Sharpsburg, Vanderville and Taylorville Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3950 8902 3935 8902 3935 8953 3952 8954
      3972 8925
TIME...MOT...LOC 0345Z 310DEG 48KT 3952 8902 3941 8912 3936 8944 

HAIL...<.75IN
WIND...70MPH
 
$$

Bak
429 
WWUS53 KILX 110400
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
1100 PM CDT MON JUL 10 2017

ILC021-110409-
/O.EXP.KILX.SV.W.0129.000000T0000Z-170711T0400Z/
Christian-
1100 PM CDT MON JUL 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR CHRISTIAN COUNTY WILL EXPIRE
AT 1100 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.  However gusty winds
are still possible with these thunderstorms.

LAT...LON 3950 8902 3935 8902 3935 8953 3952 8954
      3972 8925
TIME...MOT...LOC 0359Z 326DEG 40KT 3940 8892 3929 8902 3924 8934 

$$

Bak

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 9:05 PM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jul 10, 9:05 PM CDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
905 PM CDT Mon Jul 10 2017

.UPDATE...
Issued at 900 PM CDT Mon Jul 10 2017

Updated the forecast for handling convection trends tonight as
highest chances of showers/thunderstorms have shifted south of
I-74 with an MCS. Severe thunderstorm watch continues through 11
pm north of a Jacksonville to Springfield to Decatur to Tuscola
and Paris line. In addition to severe wx, heavy rains and frequent
lightning will also occur with these storms as they track se at
55 mph toward I-72. Still have unstable airmass over parts of
central IL especially where storms have not occurred yet, with
pockets of CAPE as high as 2-3k J/kg. Also have 30-40 kt bulk
shear over central and ne CWA (highest over northeast CWA). The
HRRR model shows convection shifting southeast toward I-70 toward
midnight as it weakens by that time, then convection is more
isolated over area overnight as airmass stabilizes. Muggy lows
overnight in the lower 70s look on track and no changes there.

&&

.SHORT TERM...(This evening through Tuesday)
ISSUED AT 318 PM CDT Mon Jul 10 2017

Clearing across central IL this afternoon is taking place as the
remnants of last night's thunderstorm complex have moved east of the
area in to Indiana. Return of south-southwesterly winds have allowed
temperatures to rise into the upper 80s at most locations with a few
readings over 90 degrees, while dewpoints in the low to mid 70s are
predominant. Strong instability of 2000-3500 J/kg has built across
the area as a result, and sfc-6 km bulk shear 35-45 kt, combined
with an approaching shortwave and cold front from the north should
be able to initiate strong to potentially severe thunderstorms later
this afternoon especially in the I-74 corridor northward. This
activity should sink southward overnight, although weakening with
the upper level forcing moving east and instability decreasing. The
frontal boundary stalled out over central IL should keep a chance
for thunderstorms going over much of the area Tuesday. Southern
portions of the area may see highs over 90 with heat index around
100, but areas north of the front a less hot with upper 80s/upper
90s heat index.

.LONG TERM...(Tuesday night through Monday)
ISSUED AT 318 PM CDT Mon Jul 10 2017

The warmest day of the week should be Wednesday as the frontal
boundary lifts well north of the area resulting in high temps in the
low to mid 90s across the area, with heat index around 100 with
perhaps a few spots of 105. Dry conditions look to occur much of the
day before chances of thunderstorms develop in the evening through
Thursday as a wave moving through the Great Lakes region pushing the
front back through central IL. SPC has a marginal risk for severe
thunderstorms from around I-74 northward with this feature. This
should also result in slightly cooler temperatures by Thursday. As
the front gradually shifts southward into the weekend, the focus for
thunderstorm chances should shift south of the area by Saturday
morning, and temperatures should remain slightly cooler with highs
mainly upper 80s into Monday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 658 PM CDT Mon Jul 10 2017

A band of thunderstorms north of a Rushville to Bloomington line
was tracking slowly south this evening and will affect the PIA and
BMI TAF sites in the immediate future with strong gusty winds and
hail. Still a question as to how far south these storms will get
later this evening as models suggest a gradual weakening of the
storms, but brief MVFR or IFR cigs possible with the stronger
cells will be possible. Outside any storms, we look for mainly
VFR conditions although there is the potential for some fog
by Tuesday morning in the areas that see the rainfall tonight.
We expect some cumulus to reform tomorrow with mainly scattered
coverage with bases of 3500 to 4500 feet expected. Winds tonight
will be light southwesterly and then west southwest winds expected
on Tuesday at 10 kts or less.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...07
SHORT TERM...37
LONG TERM...37
AVIATION...Smith
Hazardous weather outlook, Jul 10, 3:08 PM CDT, 7 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
308 PM CDT Mon Jul 10 2017

ILZ027>031-036>038-043>046-111100-
Champaign-De Witt-Fulton-Knox-Marshall-McLean-Peoria-Piatt-Stark-
Tazewell-Vermilion-Woodford-
308 PM CDT Mon Jul 10 2017

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and west central Illinois.

.DAY ONE...TONIGHT...

There is a slight chance of severe thunderstorms with large hail
and damaging winds a risk, along with frequent lightning and heavy
rains.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Thunderstorm chances will continue from Tuesday through Thursday
evening. There is a marginal risk of severe storms from Tuesday
through Wednesday night with hail and gusty winds a risk along
with frequent lightning and heavy rains. Isolated thunderstorms
are possible late Saturday afternoon into Saturday night.

High temperatures and humidity from this afternoon through
Wednesday will result in afternoon heat indices in the upper 90s
to around 100 degrees, with Wednesday being the hottest day. These
temperatures will be very dependent on the evolution of several
storm systems that may alter cloud cover in the afternoon hours.
Use caution when planning any outdoor activities through mid week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed again late this afternoon and
evening.

ILZ040>042-047>057-061>063-111100-
Cass-Christian-Clark-Coles-Cumberland-Douglas-Edgar-Logan-Macon-
Mason-Menard-Morgan-Moultrie-Sangamon-Schuyler-Scott-Shelby-
308 PM CDT Mon Jul 10 2017

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and west central Illinois.

.DAY ONE...TONIGHT...

There is a marginal risk of severe storms with hail and gusty
winds possible along with frequent lightning and locally heavy
rains.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Thunderstorm chances will continue from Tuesday through Thursday
night as the frontal system continues to sag south in the area.
There is a marginal risk of severe storms Tuesday afternoon into
Tuesday night with hail and gusty winds possible. Isolated
thunderstorms are also possible Saturday night.

High temperatures and humidity from this afternoon through
Wednesday will result in afternoon heat indices in the upper 90s
and lower 100s, with Wednesday being the hottest day. These
temperatures will be very dependent on the evolution of several
storm systems that may alter cloud cover in the afternoon hours.
Use caution when planning any outdoor activities through mid week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed again late this afternoon and
evening.

ILZ066>068-071>073-111100-
Clay-Crawford-Effingham-Jasper-Lawrence-Richland-
308 PM CDT Mon Jul 10 2017

This Hazardous Weather Outlook is for portions of southeast
Illinois.

.DAY ONE...TONIGHT...

Isolated thunderstorms are possible this evening and tonight. Any
storms that develop are not expected to be severe, though
frequent lightning and locally heavy rains will be a risk.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Thunderstorm chances will continue from Tuesday through Friday
morning as a frontal boundary sag south into the area. There is a
marginal risk that some of these storms Tuesday and Tuesday night
could become severe with hail up to 1 inch and winds up to 60 mph.
Isolated thunderstorms are also possible during Saturday night.

High temperatures and humidity from this afternoon through
Thursday will result in afternoon heat indices in the upper 90s
and lower 100s, with Wednesday being the hottest day. These
temperatures will be very dependent on the evolution of several
storm systems that may alter cloud cover in the afternoon hours.
Use caution when planning any outdoor activities through mid week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

HJS

In the hours before

Local storm report, Jul 10, 9:08 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
908 PM CDT MON JUL 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     LINCOLN                 40.15N 89.37W
07/10/2017                   LOGAN              IL   NWS EMPLOYEE

            TWO 15-20 INCH DIAMETER TREES SNAPPED ON 400 BLOCK OF
            10TH STREET, BLOCKING ROAD

0830 PM     HEAVY RAIN       4 SSE PEKIN             40.51N 89.60W
07/10/2017  M1.79 INCH       TAZEWELL           IL   COCORAHS

            RAIN FELL IN 2.5 HOURS

0855 PM     HEAVY RAIN       2 E LINCOLN             40.15N 89.33W
07/10/2017  M1.62 INCH       LOGAN              IL   AWOS

            RAIN FELL IN ONE HOUR

&&

25
Local storm report, Jul 10, 9:10 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
910 PM CDT MON JUL 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     TORNADO          2 S PRINCEVILLE         40.90N 89.76W
07/10/2017                   PEORIA             IL   TRAINED SPOTTER

            BRIEFLY TOUCHED DOWN IN FIELD. LARGE ROTATING WALL CLOUD
            BECOMING RAIN WRAPPED. CORRECTED TIME.

0545 PM     FUNNEL CLOUD     NW LAURA                40.92N 89.92W
07/10/2017                   PEORIA             IL   TRAINED SPOTTER

0621 PM     HAIL             BRIMFIELD               40.84N 89.88W
07/10/2017  M1.00 INCH       PEORIA             IL   EMERGENCY MNGR

0638 PM     HAIL             3 SE BRIMFIELD          40.81N 89.84W
07/10/2017  M1.00 INCH       PEORIA             IL   NWS EMPLOYEE

0654 PM     HAIL             HANNA CITY              40.69N 89.79W
07/10/2017  M1.75 INCH       PEORIA             IL   EMERGENCY MNGR

0657 PM     TSTM WND GST     HANNA CITY              40.69N 89.79W
07/10/2017  E70.00 MPH       PEORIA             IL   EMERGENCY MNGR

0702 PM     HAIL             4 E HANNA CITY          40.69N 89.72W
07/10/2017  M1.00 INCH       PEORIA             IL   MESONET

0709 PM     HAIL             3 S HANNA CITY          40.65N 89.79W
07/10/2017  M1.00 INCH       PEORIA             IL   MESONET

0715 PM     HAIL             5 E LONDON MILLS        40.71N 90.17W
07/10/2017  M1.50 INCH       FULTON             IL   TRAINED SPOTTER

0720 PM     HAIL             FAIRVIEW                40.65N 90.19W
07/10/2017  M2.50 INCH       FULTON             IL   PUBLIC

            RELAYED BY EMA. TIME ESTIMATED.

0720 PM     HAIL             3 N FAIRVIEW            40.69N 90.19W
07/10/2017  M1.75 INCH       FULTON             IL   PUBLIC

            RELAYED BY EMA

0722 PM     HEAVY RAIN       PEORIA INTERNATIONAL AI 40.67N 89.68W
07/10/2017  M1.32 INCH       PEORIA             IL   ASOS

            RAIN FELL IN 25 MINUTES

0723 PM     HAIL             PEKIN                   40.57N 89.63W
07/10/2017  M1.00 INCH       TAZEWELL           IL   PUBLIC

0727 PM     HAIL             2 WSW FARMINGTON        40.71N 90.04W
07/10/2017  M1.75 INCH       FULTON             IL   EMERGENCY MNGR

0800 PM     HEAVY RAIN       MORTON                  40.61N 89.47W
07/10/2017  M2.60 INCH       TAZEWELL           IL   CO-OP OBSERVER

            FELL IN 1.5 HOURS

0800 PM     HEAVY RAIN       MORTON                  40.61N 89.47W
07/10/2017  M2.25 INCH       TAZEWELL           IL   TRAINED SPOTTER

0801 PM     TSTM WND DMG     SOUTH PEKIN             40.50N 89.65W
07/10/2017                   TAZEWELL           IL   EMERGENCY MNGR

            2 FOOT DIAMETER TREE FELL ON CAR

0810 PM     TSTM WND DMG     LINCOLN                 40.15N 89.37W
07/10/2017                   LOGAN              IL   NWS EMPLOYEE

            TWO 15-20 INCH DIAMETER TREES SNAPPED ON 400 BLOCK OF
            10TH STREET, BLOCKING ROAD

0814 PM     TSTM WND DMG     LINCOLN                 40.15N 89.37W
07/10/2017                   LOGAN              IL   EMERGENCY MNGR

            NUMEROUS POWER LINES AND POLES DOWN IN TOWN

0814 PM     TSTM WND GST     2 E LINCOLN             40.15N 89.33W
07/10/2017  M62.00 MPH       LOGAN              IL   NWS EMPLOYEE

            AT WFO ILX

0830 PM     HEAVY RAIN       4 SSE PEKIN             40.51N 89.60W
07/10/2017  M1.79 INCH       TAZEWELL           IL   COCORAHS

            RAIN FELL IN 2.5 HOURS

0835 PM     TSTM WND GST     2 E LINCOLN             40.15N 89.33W
07/10/2017  M59.00 MPH       LOGAN              IL   AWOS

0855 PM     HEAVY RAIN       2 E LINCOLN             40.15N 89.33W
07/10/2017  M1.62 INCH       LOGAN              IL   AWOS

            RAIN FELL IN ONE HOUR

&&

25
Local storm report, Jul 10, 9:18 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
918 PM CDT MON JUL 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     3 W ATLANTA             40.26N 89.29W
07/10/2017                   LOGAN              IL   PUBLIC

            SEVERAL TREES DOWN AND TWO CARS DAMAGED FROM FALLING
            TREES

&&

25
Local storm report, Jul 10, 9:34 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
934 PM CDT MON JUL 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     TSTM WND DMG     2 ENE PEKIN             40.58N 89.59W
07/10/2017                   TAZEWELL           IL   MESONET

            TREES UPROOTED. TIME ESTIMATED.

0900 PM     HEAVY RAIN       2 ENE PEKIN             40.58N 89.59W
07/10/2017  M1.83 INCH       TAZEWELL           IL   MESONET

            RAIN FELL IN 2.5 HOURS

&&

25
Special weather statement, Jul 10, 9:50 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Lincoln IL
950 PM CDT MON JUL 10 2017

ILZ048-051-110330-
Sangamon-Menard-
950 PM CDT MON JUL 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MENARD AND
NORTHEASTERN SANGAMON COUNTIES UNTIL 1030 PM CDT...

At 949 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Williamsville to Athens. Movement was
southeast at 30 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Springfield, Sherman, Rochester, Riverton, Athens, Williamsville,
Mechanicsburg, Jerome, Southern View, Leland Grove, Grandview,
Spaulding, Dawson, Buffalo, Clear Lake, Cantrall, Capital Airport,
Salisbury and Fancy Prairie.

This includes the following highways...
 Interstate 55 between mile markers 92 and 109.
 Interstate 72 between mile markers 99 and 117.

A severe thunderstorm watch remains in effect until 1100 PM CDT for
central Illinois.

LAT...LON 3995 8988 4009 8961 3998 8958 3994 8948
      3984 8935 3968 8957
TIME...MOT...LOC 0249Z 317DEG 26KT 4001 8963 3994 8974

Bak
Local storm report, Jul 10, 9:51 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
951 PM CDT MON JUL 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     TORNADO          2 S PRINCEVILLE         40.90N 89.76W
07/10/2017                   PEORIA             IL   TRAINED SPOTTER

            BRIEFLY TOUCHED DOWN IN FIELD. LARGE ROTATING WALL CLOUD
            BECOMING RAIN WRAPPED. CORRECTED TIME.

0545 PM     FUNNEL CLOUD     NW LAURA                40.92N 89.92W
07/10/2017                   PEORIA             IL   TRAINED SPOTTER

0621 PM     HAIL             BRIMFIELD               40.84N 89.88W
07/10/2017  M1.00 INCH       PEORIA             IL   EMERGENCY MNGR

0638 PM     HAIL             3 SE BRIMFIELD          40.81N 89.84W
07/10/2017  M1.00 INCH       PEORIA             IL   NWS EMPLOYEE

0654 PM     HAIL             HANNA CITY              40.69N 89.79W
07/10/2017  M1.75 INCH       PEORIA             IL   EMERGENCY MNGR

0657 PM     TSTM WND GST     HANNA CITY              40.69N 89.79W
07/10/2017  E70.00 MPH       PEORIA             IL   EMERGENCY MNGR

0702 PM     HAIL             4 E HANNA CITY          40.69N 89.72W
07/10/2017  M1.00 INCH       PEORIA             IL   MESONET

0709 PM     HAIL             3 S HANNA CITY          40.65N 89.79W
07/10/2017  M1.00 INCH       PEORIA             IL   MESONET

0715 PM     HAIL             5 E LONDON MILLS        40.71N 90.17W
07/10/2017  M1.50 INCH       FULTON             IL   TRAINED SPOTTER

0720 PM     HAIL             FAIRVIEW                40.65N 90.19W
07/10/2017  M2.50 INCH       FULTON             IL   PUBLIC

            RELAYED BY EMA. TIME ESTIMATED.

0720 PM     HAIL             3 N FAIRVIEW            40.69N 90.19W
07/10/2017  M1.75 INCH       FULTON             IL   PUBLIC

            RELAYED BY EMA

0722 PM     HEAVY RAIN       PEORIA INTERNATIONAL AI 40.67N 89.68W
07/10/2017  M1.32 INCH       PEORIA             IL   ASOS

            RAIN FELL IN 25 MINUTES

0723 PM     TSTM WND DMG     2 ENE PEKIN             40.58N 89.59W
07/10/2017                   TAZEWELL           IL   MESONET

            TREES UPROOTED. TIME ESTIMATED.

0723 PM     HAIL             PEKIN                   40.57N 89.63W
07/10/2017  M1.00 INCH       TAZEWELL           IL   PUBLIC

0727 PM     HAIL             2 WSW FARMINGTON        40.71N 90.04W
07/10/2017  M1.75 INCH       FULTON             IL   EMERGENCY MNGR

0800 PM     HEAVY RAIN       MORTON                  40.61N 89.47W
07/10/2017  M2.25 INCH       TAZEWELL           IL   TRAINED SPOTTER

0800 PM     HEAVY RAIN       MORTON                  40.61N 89.47W
07/10/2017  M2.60 INCH       TAZEWELL           IL   CO-OP OBSERVER

            FELL IN 1.5 HOURS

0801 PM     TSTM WND DMG     SOUTH PEKIN             40.50N 89.65W
07/10/2017                   TAZEWELL           IL   EMERGENCY MNGR

            2 FOOT DIAMETER TREE FELL ON CAR

0810 PM     TSTM WND DMG     LINCOLN                 40.15N 89.37W
07/10/2017                   LOGAN              IL   NWS EMPLOYEE

            TWO 15-20 INCH DIAMETER TREES SNAPPED ON 400 BLOCK OF
            10TH STREET, BLOCKING ROAD

0814 PM     TSTM WND GST     2 E LINCOLN             40.15N 89.33W
07/10/2017  M62.00 MPH       LOGAN              IL   NWS EMPLOYEE

            AT WFO ILX

0814 PM     TSTM WND DMG     LINCOLN                 40.15N 89.37W
07/10/2017                   LOGAN              IL   EMERGENCY MNGR

            NUMEROUS POWER LINES AND POLES DOWN IN TOWN

0815 PM     TSTM WND DMG     3 W ATLANTA             40.26N 89.29W
07/10/2017                   LOGAN              IL   PUBLIC

            SEVERAL TREES DOWN AND TWO CARS DAMAGED FROM FALLING
            TREES

0830 PM     HEAVY RAIN       4 SSE PEKIN             40.51N 89.60W
07/10/2017  M1.79 INCH       TAZEWELL           IL   COCORAHS

            RAIN FELL IN 2.5 HOURS

0835 PM     TSTM WND GST     2 E LINCOLN             40.15N 89.33W
07/10/2017  M59.00 MPH       LOGAN              IL   AWOS

0855 PM     HEAVY RAIN       2 E LINCOLN             40.15N 89.33W
07/10/2017  M1.62 INCH       LOGAN              IL   AWOS

            RAIN FELL IN ONE HOUR

0900 PM     HEAVY RAIN       2 ENE PEKIN             40.58N 89.59W
07/10/2017  M1.83 INCH       TAZEWELL           IL   MESONET

            RAIN FELL IN 2.5 HOURS

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:12 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Peoria, Tazewell48 min
Jul 10, 7:29 PM CDTSevere Thunderstorm WarningILXTazewell46 min
Jul 10, 7:56 PM CDTAreal Flood AdvisoryILXFulton3 hr
Jul 10, 7:58 PM CDTSevere Thunderstorm WarningILXFulton32 min
Jul 10, 8:02 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Macon, Tazewell43 min
Jul 10, 8:19 PM CDTTornado WarningILXFulton26 min
Jul 10, 8:44 PM CDTSevere Thunderstorm WarningILXDeWitt, Macon, Moultrie, Piatt46 min
Jul 10, 8:45 PM CDTTornado WarningILXFulton18 min
Jul 10, 8:48 PM CDTFlash Flood WarningILXFulton3 hr
Jul 10, 9:50 PM CDTSpecial Weather StatementILXSangamon40 min
Jul 10, 10:02 PM CDTSevere Thunderstorm WarningILXSangamon31 min
Jul 10, 10:41 PM CDTSevere Thunderstorm WarningILXChristian, Shelby31 min
Jul 11, 7:31 AM CDTSpecial Weather StatementILXFulton, Knox, Mason, Peoria, Schuyler, Stark74 min
Jul 11, 8:16 AM CDTSpecial Weather StatementILXLogan, Marshall, Menard, Tazewell, Woodford44 min
Jul 11, 8:38 AM CDTSevere Thunderstorm WarningILXMarshall, Woodford37 min
Jul 11, 8:54 AM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Macon51 min
Jul 11, 9:33 AM CDTSevere Thunderstorm WarningILXChampaign, Coles, DeWitt, Douglas, Macon, Moultrie and 1 more57 min
Jul 11, 10:06 AM CDTSevere Thunderstorm WarningILXChampaign, Vermilion39 min
Jul 11, 10:21 AM CDTSpecial Weather StatementILXEdgar39 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.